MAUDE Adverse Event Report: SMITH & NEPHEW, INC. R3 0 HOLE ACET SHELL 52MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, POROUS

SMITH & NEPHEW, INC. R3 0 HOLE ACET SHELL 52MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, POROUS
Catalog Number 71331852
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Injury (2348)
Date of Event 10/26/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that part broke inside the patient and needed to be removed.
 
Additional Manufacturer Narrative
The associated complaint device was not returned.Without the actual product involved our investigation cannot proceed.The medical investigation concluded that all documents and/or images provided as of this date have been reviewed and considered and unless noted do not contribute to the clinical investigation.No relevant supporting clinical information has been provided to assist with a clinical investigation, and the patient's current condition is unknown.Therefore, based on insufficient information, a thorough clinical assessment cannot be performed at this time.If the device or new information is received in the future, the complaint can be re-opened.No further actions are being taken at this time.

Brand Name
R3 0 HOLE ACET SHELL 52MM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, POROUS
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8076576
Report Number1020279-2018-02512
Device Sequence Number1500512
Product Code MBL
UDI-Device Identifier03596010597595
UDI-Public03596010597595
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K070756
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/06/2021
Device Catalogue Number71331852
Device Lot Number11JM04247
Initial Date Received by Manufacturer 10/26/2018
Supplement Date Received by Manufacturer10/26/2018
Initial Report FDA Received Date11/15/2018
Supplement Report FDA Received Date09/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;